# SDR SWIA202164105

- Difficulty date: November 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK PRESENT ON V-STAB RH AFT DRAG ANGLE    (C CHECK RO 02-03-22)   REPAIRED AFT VERTICAL STAB TO FUSELAGE RH DRAG ANGLE. REF CRJ700 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
